# SDR IPXA2020101361271

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C WHILE PERFORMING ALI TASK CARD 7633 HFEC INSPECTION DETECTED 14 EA CRACKS ON LT WING ACCESS PANEL OPENING BETWEEN STA XORS 683.4 AND 713.6.  REPAIRED LT WING LOWER SKIN FUEL ACCESS PANEL 536AB CUTOUT 14 EA HOLES, IAW SRM 57-20-02 REPAIR 5 (MINOR).
